# SDR ABXA020369

- Difficulty date: December 19, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- Aircraft time: 53,159 hours, 23,993 cycles
- Engine: Pwa JT3D*
- Engine time: 47,110 hours, 13,111 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT3D3B
- Part serial: 678994
- Condition: Malfunctioned
- Part time: 3,284 hours, 1,861 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB, LOW OIL PRESSURE LIGHT CAME ON. OIL PRESSURE FLUX AT 35 PSI. OIL QUANTITY DROPPED TO (0), ENGINE SHUTDOWN AT 0405Z, N1 24 PERCENT, N2 33 PERCENT, PRESS 5 PSI, TEMP 125 DEGREES C TOD PRESS 5, TEMP 84, N1 26 PERCENT, N2 36 PERCENT, TIME 0500Z. REMOVED AND REPLACED NR 4 ENGINE. OPS CHECKED GOOD.
